# SDR IPXA2022022379327

- Difficulty date: February 21, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 89,845 hours, 19,732 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Failed
- Location: Fuselage
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

INSPECTION TYPE:NA**EMERGENCY DECLARED**REC'D PRIORTY LANDING PATTERN**NO EMERG ACTION ON GRD, A/C LANDED W/OUT INCIDENT**AIR SYS 2 AND AIR SYS 1 BOTH FAILED WITHIN A MINUTE OR SO OF EACH OTHER. ALSO RECEIVED LEVEL 2 "TAIL A-ICE DISAG"PERFORMED RTS OF PNEAUMATIC SYS. CONT. PER 36-10-02/501. ALL SYSTEMS PASSED. C/W RTS OF ESC AND FOUND PNEU MANF 2 FAIL. RTS ON ESC PASSED AND RTS OF MANIFOLD FAILURE CONTROLLER PER TASK 36-23-01-700-801 PASSED. TAIL ANTI ICE DISAG CLEARED OKAY TO CONTINUE PER FIM TASK 30-12-00-101. A/C GOOD FOR SVC.
